Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes shorter periods?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
Hi my name is shay. I got my cycle or should I say my period 3 days to early then my normal period usually stay on from any where between 6 to 7 days but on January the 18 it came on and it was only on for 4 days. it was shorter then it normally would be I think I might be pregnant but I am not sure I have this funny movement in my stomach now I really don't know
Posted Wed, 19 Feb 2014 in Women's Health
Answered by Dr. Rakhi Tayal 35 minutes later
Brief Answer: Not due to pregnancy. Detailed Answer: Hello, Thanks for trusting us with your health concern. The comparatively shorter period that you had this tie is not related to pregnancy. The mild variation that you had this tie is likely to be due to a minor hormonal variation stress anxiety dietary or physical exercise modifications etc. The cycles are likely to return to their normal rhythm once the stress is over. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor